# SDR N6WA202507281402

- Difficulty date: May 14, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN FS349-FS364 STRINGER 27RH-26RH.  REPAIRED IAW AWATS EO 25-CRJ5-53-092
